Re: [FH] Re: What could be wrong?
- Thank you for your advice, Diane. I am holding off another vet visit for a few days with Munchie, while I see how dropping the Pepcid affects her. Several people wrote that Pepcid can cause some of the symptoms she has been experiencing. In the past few weeks, I had increased the Pepcid to every day from every other day. I will monitor her for the next couple of days for any changes. So far, she is still not eating well.
Warner Robins, GA
Sent: Monday, April 01, 2002 11:01 PM
I wouldn't wait till the end of the month to get her bloodwork done.
Peace of mind is priceless. As others have mentioned, get the liver
Mudgie had a reaction to the Dilacor we tried him on for his HCM and
stopped eating and it affected his liver values.
Took him off the meds, he started eating a day or two later and his
liver values went back to normal.
[Non-text portions of this message have been removed]